# SDR 2003F00118

- Difficulty date: November 25, 2002
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: 760B
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GGW - FLT 2568 - CREW REPORTED STRONG FOREIGN ODOR IN COCKPIT.  RAN AIRCRAFT ON GROUND FOR APPROXIMATELY 30 MINUTES.  UNABLE TO SMELL OR FEEL ANY HEAT.  COULD NOT DUPLICATE WRITE-UP.  PERFORMED OPERATIONAL CHECK FLIGHT FOR APPROXIMATELY 20 MINUTES.  CHECK FLIGHT OK.  (M)
